MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 80/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 80/9 HCAP 3-PK INT
Model Number MMT-442AH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: canada.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occured in canada.The patient required emergency medical attention and was taken to the er on (b)(6) 2025.The hospitalization lasted for a brief period of just 5 hours.Upon admission to the hospital, the patient's blood glucose level was recorded at 25 mmol/l.The primary symptom reported by the patient at the time of hospitalization was vomiting.During the hospital stay, insulin was administered to the patient via an insulin pump.No further information available.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged mdr retraction: the initial mdr with manufacturing report number (8021545-2025-01265), was submitted on 27-may-2025 however, based on the investigation done 22-jan-2026 on and clinical review done on 23-jan-2026, it was found that the serious injury was not related to the infusion set and no allegation on unomedical products.Now, this case has been determined to be non-reportable.Hence, this mdr is being submitted to retract the inial mdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MEDTRONIC EXTENDED INFUSION SET
Common Device Name
UNO EWIS BLUE 80/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22086275
Report Number8021545-2025-01265
Device Sequence Number20804642
Product Code FPA
UDI-Device Identifier05705244023314
UDI-Public05705244023314
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-442AH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown